# SDR FDEA2020071091477

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 57,120 hours, 30,535 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MAIN CABIN ENTRY DOOR SLIDE WILL NOT ARM.   DOOR ESCAPE SLIDE ARMING SYSTEM  IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH  DEPARTURE."  RI SLIDE ARMS NORMAL, ECAM INDICATION ONLY  IS INOP.  C/7233656
